PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2013 | 11 | 10 | 1528-1535
Article title

Existence and uniqueness of a complex fractional system with delay

Content
Title variants
Languages of publication
EN
Abstracts
EN
Chaotic complex systems are utilized to characterize thermal convection of liquid flows and emulate the physics of lasers. This paper deals with the time-delay of a complex fractional-order Liu system. We have examined its chaos, computed numerical solutions and established the existence and uniqueness of those solutions. Ultimately, we have presented some examples.
Publisher

Journal
Year
Volume
11
Issue
10
Pages
1528-1535
Physical description
Dates
published
1 - 10 - 2013
online
19 - 12 - 2013
Contributors
author
  • Institute of Mathematical Sciences, University Malaya, 50603, Kuala Lumpur, Malaysia, rabhaibrahim@yahoo.com
author
  • Faculty of Computer Science and Information Technology, University Malaya, 50603, Kuala Lumpur, Malaysia, hamidjalab@um.edu.my
References
  • [1] C.Z. Ning, H. Haken, Phys. Rev. A 41, 3827 (1990)
  • [2] A.D. Kiselev, J. Phys. Stud. 2, 3037 (1998)
  • [3] A. Rauh, L. Hannibal, N.B. Abraham, Physica D 99, 45 (1996) http://dx.doi.org/10.1016/S0167-2789(96)00129-7[Crossref]
  • [4] S. Panchey, N.K. Vitanov, J. Calcutta Math. Soc. 1, 121 (2005)
  • [5] E.E. Mahmoud, G.M. Mahmoud, Chaotic and Hyperchaotic Nonlinear Systems (Lambert Academic Publishing, Germany, 2011)
  • [6] C. Liu, T. Liu, L. Liu, K. Liu, Chaos Soliton. Fract. 22, 1031 (2004) http://dx.doi.org/10.1016/j.chaos.2004.02.060[Crossref]
  • [7] X. Wang, M. Wang, Chaos 17, 1 (2007)
  • [8] X. Gao, Appl. Mech. Mater. 1327, 1327 (2011) http://dx.doi.org/10.4028/www.scientific.net/AMM.55-57.1327[Crossref]
  • [9] E.E. Mahmoud, Math. Comput. Model. 55, 1951 (2012) http://dx.doi.org/10.1016/j.mcm.2011.11.053[Crossref]
  • [10] R.W. Ibrahim, Abstr. Appl. Anal. 127103, 1 (2013)
  • [11] H. Haken, Phys. Lett. A 53, 77 (1975) http://dx.doi.org/10.1016/0375-9601(75)90353-9[Crossref]
  • [12] I. Podlubny, Fractional Differential Equations (Academic Press, London and New York, 1999)
  • [13] A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and applications of fractional differential equations, (Elsevier, North-Holland, 2006)
  • [14] D. Matignon, Proceedings of the IMACS-SMC’96, 2 (1996)
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-013-0252-y
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.